# SDR IPXA3580048

- Difficulty date: August 7, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024135
- Condition: Damaged
- Location: Bs 660 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, BS 660 AT STRINGER 16L HAS A SCREW STRIKE.  INSTALLED FRAME REPAIR IAW REO G16501, REV B.
